# SDR CALA2017120904375

- Difficulty date: December 9, 2017
- Submitted: December 10, 2017
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 104,652 hours, 16,324 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Out Of Limits
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE EICAS MSG ON APR LANDED F20  MSG ON APR WHEN FLAP LEV ER TO FLAPS 1 LANDED. EMERGENCY DECLARED.  PERFORMED FSEU BITE REF FIM 27-51-00-815-808 AND NO CURRENT FAUL TS DISPLAYED. CYCLED FLAPS TO FULL TRAVEL WITH ELEC HYD PUMPS ON AND HAD A TRAILING EDGE FAULT LIGHT FOR 3-4 SECONDS ON MID WAY FROM 1 TO 5 APROX. AFTER THAT SECONDS FAULT LIGHTS GOES AWAY. FA ULT DID NOT REPEAT WITH ADP IN ON POSITION. FOUND #8 TRIPPED, PER FCD 2700-01993 STEP 11.00, TRIP INDICATOR WAS RESET. ADJUSTED #1 AND #8 T/E FLAP TRANSMITTERS PER B767 AMM 27-51-45-762-129. VALUES WITHIN LIMITS. REMOVED AND REPLACED HYD AIR PUMP "ON" TIME DELAY,(M305) REPLACED S35 CTR HYD SYSTEM S35 PRESSURE SWITCH REF B767AMM 29-109.OPS AND LEAK CHECKS GOOD. LUBED LEFT AND RIGHT TRAILING EDGE FLAPS AS REQUIRED PER FCD.
